# SDR SWIA202163571

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH FLOOR SILL ATTACHING ANGLE AT FS 310.00   (C CHECK RO 1/04/2021)   BLENDED OUT CORROSION ON LH FLOOR SILL ATTACHING ANGLE AT FS310.00 IS WITHIN LIMITS AND RESTORED FINISH A023. REF. CRJ 700 SRM 53-21-43-101-001-A01 AND CRJ 700 SRM 51-21-16-001-001-A01
